RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 64, Issue 5  


Ergodic properties of discrete quadratic stochastic processes defined on von Neumann algebras
N. N. Ganikhodzhaev, F. M. Mukhamedov
3
A differential-geometrical criterion for quadratic Veronese embeddings
V. V. Konnov
21
Analogues of the Harnack–Thom inequality for a real algebraic surface
V. A. Krasnov
45
Regular growth of systems of functions and systems of non-homogeneous convolution equations in convex domains of the complex plane
A. S. Krivosheev
69
Invariants and orbits of the standard $(\mathrm SL_4(\mathbb C)\times\mathrm SL_4(\mathbb C)\times\mathrm SL_2(\mathbb C))$-module
D. D. Pervouchine
133
$A_\infty$-structures and the $\mathscr D$ functor
V. A. Smirnov
147
On Bohr–Sommerfeld bases
A. N. Tyurin
163
Linear deformations of discrete groups and constructions of multivalued groups
P. V. Yagodovskii
197
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019